# SDR REXA2017030400325

- Difficulty date: March 4, 2017
- Submitted: March 8, 2017
- Operation: Air carrier
- Aircraft: N604LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15152
- Aircraft time: 21,308 hours, 13,631 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF100801
- Part serial: SE16951I
- Condition: Leaking
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOTS O2 MASK LEAKING. REMOVED AND REPLACED PILOTS O2 MASK IAW AMM 35-11-12 OPS TEST AND LEAK TEST GOOD IAW 35-10-00 P/N MF10-08-01 S/N SE16951I.
